# SDR SWAA2023011791781

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 60,013 hours, 35,720 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE PRESSURE IS IN THE RED.   INDICATOR NEEDLE IS NOT COMPLETELY OUT OF THE GREEN GO BAND PER AMM 25-66-01 FWD ENTRY DOOR SLIDE IS SERVICEABLE.
